Skip to Main content Skip to Navigation
Journal articles

On the asymptotic behavior of Einstein manifolds with an integral bound on the Weyl curvature

Abstract : In this paper we consider the geometric behavior near infinity of some Einstein manifolds $(X^n, g)$ with Weyl curvature belonging to a certain $L^p$ space. Namely, we show that if $(X^n, g)$, $n \geq 7$, admits an essential set and has its Weyl curvature in $L^p$ for some $1
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00783613
Contributor : Romain Gicquaud <>
Submitted on : Friday, February 1, 2013 - 1:22:28 PM
Last modification on : Thursday, March 5, 2020 - 5:33:22 PM

Links full text

Identifiers

  • HAL Id : hal-00783613, version 1
  • ARXIV : 1210.1005

Collections

Citation

Romain Gicquaud, Dandan Ji, Yuguang Shi. On the asymptotic behavior of Einstein manifolds with an integral bound on the Weyl curvature. Communications in Analysis and Geometry, International Press, 2013, 21 (5), pp.1081-1113. ⟨hal-00783613⟩

Share

Metrics

Record views

194